# SDR 08FDEA01179

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Liner
- Part number: TSCP7004B
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINER OF APU INTAKE HAS SOME EROSION TAKING PLACE ON THE LOWER HALF.  APU LINER AT THE INTAKE WAS FOUND TO BE WITHIN SERVICEABLE LIMITS AND TO BE   TRACKED AT B-CHECK INTERVALS IAW FEDEX EA 8-4920-119704.
